On Approximation by Hyperbolic Splines

Research output

1 Citation (Scopus)

Abstract

The paper considers the minimal hyperbolic splines and their properties. Formulas for constructing quadratic splines and the corresponding biorthogonal (dual) functionals are obtained. Numerical results, demonstrating how approximation quality can be improved by using hyperbolic splines and changing control parameters, are presented.

Original languageEnglish
Pages (from-to)822-832
Number of pages11
JournalJournal of Mathematical Sciences (United States)
Volume240
Issue number6
DOIs
Publication statusPublished - 14 Aug 2019

    Fingerprint

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this